The stability of the sine and cosine functional equations in Schwartz distributions
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 87-97
Printed January 1, 2009
Jeongwook Chang and Jaeyoung Chung
Kunsan National University
Abstract : We prove the Hyers-Ulam stability of the sine and cosine functional equations in the spaces of generalized functions such as Sch\-war\-tz distributions, Fourier hyperfunctions, and Gelfand generalized functions.
Keywords : Hyers-Ulam stability, trigonometric functional equation, distributions, Fourier hyperfunctions, Gelfand generalized functions, heat kernel
MSC numbers : 39B82, 46F12
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd